# SDR CHQA201000005

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 23,227 hours, 19,024 cycles
- Engine time: 12,423 hours, 9,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF KCLE THE CREW NOTICED THE CABIN ALTITUDE INDICATOR WAS DISPLAYING AMBER DASHES.  THE AUTO PRESSURIZATION SYSTEM WAS ALREADY DEFERRED AND THE PROCEDURES WERE REVIEWED.  THE MEL ALLOWED CONTINUED FLIGHT IF THE MANUAL SYSTEM WAS OPERATING NORMALLY.  HAVING NOW LEVELED OFF AT 14,000FT MSL THE DIFFERENTIAL PRESSURE WAS ALREADY APPROACHING THE LIMIT OF 7.8.  THE CREW FELT THAT WITH THE PRESSURIZATION LIMIT APPROACHING THE LIMIT AND WITHOUT THE ABILITY TO SEE THE CABIN ALTITUDE THAT THE SYSTEM WAS NOT NORMAL.  THE APPROPRIATE CHECKLISTS WERE RUN AND THE FLIGHT ATTENDANT AND PASSENGERS NOTIFIED OF THE SITUATION.  THE FLIGHT THEN RETURNED TO KCLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND MANUAL PRESSURIZATION SYSTEM AND NOTED NO DEFECTS.  THE CPAM WAS RESET AND THE CABIN PRESSURIZED IAW AMM 21-31-00 WITH NORMAL ALTITUDE INDICATION.  THERE HAVE BEEN NO FURTHER OCCURRENCES.
